# SDR QXEA2024092600219

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 14,813 hours, 9,891 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 34144C1
- Condition: Inoperative
- Location: Zone 100
- Part time: 14,815 hours, 9,892 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS APU FIREX FAIL EICAS MSG (APU FIRE EXTINGUISHING SYSTEM). REMOVED FROM SERVICE. T/S APU FIREX FAIL EICAS MESSAGE (FAULT CODE: 26220047UT1). PER E175 FIM 26-22-00-870-803-A, PERFORMED ELETRICAL TEST OF APU FIRE EXTINGUISHING BOTTLE PRESSURE SWITCH (TCPS) IAW E175 AMM 26-22-03-720-802-A. ELETRICAL TEST FAILED. PINS A AND C ON THE APU FIRE-EXTINGUISHING BOTTLE TCPS SHORTED (FAULTED). AND PINS A AND C HAVE CONTINUITY TO GROUND (FAULTED).   REMOVED APU FIRE BOTTLE REF E175 AMM 26-22-01-000-801-A. INSTALLED NEW APU FIRE EXTINGUISHING BOTTLE IAW E175 AMM 26-22-01-400-801-A. PERFORMED OPS TEST ON APU FIRE PROTECTION SYSTEM REF AMM TASK 26-0-00-700-801-A. OPS CHECK GOOD. RETURNED TO SERVICE.
